The Open UniversitySkip to content

Hamiltonian embeddings from triangulations

Grannell, Mike J.; Griggs, Terry S. and Siran, Jozef (2007). Hamiltonian embeddings from triangulations. Bulletin of the London Mathematical Society, 39(3) pp. 447–452.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
ISSN: 0024-6093
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 8059
Depositing User: Terry Griggs
Date Deposited: 13 Jun 2007
Last Modified: 02 Dec 2010 20:00
Share this page:


Scopus Citations

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340